# SDR VNAA202509250035

- Difficulty date: August 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WRONG INSTALLED FASTENERS (4EAS) ON FLOOR PANEL SUPPORT ANGLE AT FS280.  FLOOR PANEL SUPPORT ANGLE AT FS280.00 WAS REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01. AND SRM 
51-42-21-001-001-A01.
